# SDR IPXA2025052917198

- Difficulty date: May 16, 2025
- Submitted: June 9, 2025
- Operation: Air carrier
- Aircraft: N445UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27390
- Aircraft time: 31,093 hours, 20,288 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Bracket
- Part number: 149N7320105
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H WING TO BODY PANEL 194CR LOWER NUTPLATE BRACKET HAS CORROSION. 33-032.  INSTALLED PARTS R/H WING TO BODY IAW B757-200 SRM 51-70-12-0G-0.   VERIFIED INSTALLED PARTS ON R/H WING TO BODY PANEL 194CR STRUCTURE.
